# SDR FDEA202310151764

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 767-300
- Aircraft serial: 63112
- Aircraft time: 6,434 hours, 3,300 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: D52B550014
- Part serial: NA
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INBOARD REVERSER SLEEVE, LOWER FILLER FAIRING IS CRACKED.   CORRECTIVE ACTION: 0000452710 : ROSNER, DANIEL D - 15-OCT-2023 02:54  REPAIRED #2 ENGINE INBOARD REVERSER SLEEVE, LOWER FILLER FAIRING THAT CRACKED.  COMPLIED WITH E.A H-7833-T0376628 REV NO.  POS. P1.
